MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS VALVE; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS VALVE; HYDROCEPHALUS MANAGEMENT
Model Number FX804T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Cyst(s) (1800)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, bloody tissue residues on the shunt were determined.Permeability test: the permeability test showed that the m.Blue is occluded.The progav 2.0 and the pre-chamber are permeable.Computer control test: due to the determined blockage of the m.Blue, the test is not applicable.The testing of the progav 2.0 revealed that the valve operates within the specification.Adjustability test: both valves are not adjustable.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected.However, the braking force cannot be measured due to the non-adjustability of the valve.Internal inspection: after dismantling of the valves, organic deposits were found in both valves.Summary: according to the investigation results, the m.Blue was found to be non-adjustable and blocked.The visible deposits led to these functional deviations.In addition, the progav 2.0 was also no longer adjustable.The functional deviation was also caused by the visible deposits inside.In the pediatric pre-chamber, organic deposits were also visible.At the time of the investigation, the deposits had no affect to the specifications.The product operated within all specifications.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.
 
Event or Problem Description
It was reported that a m.Blue plus (#fx804t) was implanted during a procedure performed on (b)(6) 2023.According to the complainant, th eshunt system caused an under drainage.The patient underwent a revision procedure on (b)(6) 2025.The complained product was returned for examination to the manufacturer.No patient complications were reported as a result of the revision procedure.

Brand Name
M.BLUE PLUS VALVE
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key22308938
Report Number3004721439-2025-00160
Device Sequence Number7997345
Product Code JXG
UDI-Device Identifier04041906504793
UDI-Public4041906504793
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX804T
Device Catalogue NumberFX804T
Device Lot Number20071907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 MO
Patient SexMale
Patient Weight15 KG